Brupro Ibuprofen 200mg

3.158.70

Brupro Ibuprofen 200mg tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain, and to treat colds and flu. Each tablet contains 200mg of Ibuprofen.

Brupro Ibuprofen 200mg film-coated tablets are used for the management of mild to moderate pain such as headache, dental pain, period pain, muscular strain and backache, and to lower fever and treat the symptoms of colds and influenza.

– Contains ibuprofen.
– You must be aged over 18 years to purchase this product.
– Maximum order quantity of 48 tablets per order.
– Do not take with any other ibuprofen products.

 

12 Tablets or 48 Tablets

 

– Adults and children over 12 years: Take one or two tablets with water, preferably with or before food.
– If necessary, take one or two tablets every 4 to 6 hours.
– Do not exceed 6 tablets in 24 hours.

 

Reviews

There are no reviews yet.

Be the first to review “Brupro Ibuprofen 200mg”

Your email address will not be published.

Shopping Cart
Scroll to Top